Additional from original email for context: My cream helps me a lot, but I’ve read it’s not recommended.
This is one of those things that I’m definitely not qualified to give medical advice and you should consult with your doctor about this.
I’ll share what little info I have or found.
One of my guests of the hCG Diet Interviews – Episode 62 with Lynda – she was on BHRT – Bioidentical Hormone Replacement Therapy all through her hCG diet round, and I’m guessing she was likely on progesterone cream. As you can see if you check out her episode she lost weight just fine and got very tiny, while being on her hormones.
Some say that you might lose weight a little more slowly with hormone creams during P2. So that’s a possibility, but the protocol will still work for you, and to me in the end, if you lose 3 less lbs but your family can tolerate you and you don’t feel depressed, that’s a win in my book!
I found a thread in the hCG Diet Forum of a woman who took her progesterone cream on hCG and she felt it did not affect her weight loss.
Many people believe that the hCG hormone is a bit of a “cure-all” when it comes to all things hormone-imbalances and messed-up-metabolisms. I personally do not believe this at all. I have hashimotos, I still need to take both my thyroid medication and adrenal medication, I’ve needed DHEA cream since hCG at times for low DHEA, the list goes on. I think hCG and the hCG protocol is great, but I don’t believe it fixes all this stuff which means that….
We need our medications and hormones in general. I did find, and some others may discover this, that when we lose the weight, this effect causes a need to reduce our medications, and this did happen to me as well – for a time. Since I have so many health issues, I have since needed to raise my thyroid medication again. But for instance, a diabetic would like experience vastly improved blood sugar levels on this diet and after when they’ve lost weight so they would likely need to work with their doctor to change their medication dosing.
But again, I’m not a medical professional so this is just my unprofessional musings on what seems most likely!